fadedbear92 said:I am so incredibly sorry you're going through this. Are you seeing a therapist alongside your doctor to help process everything happening?
Which specific antidepressant were you tapering off of—that old, outdated stuff?
If the side effects are really this intense, they should hopefully taper off within two weeks at most.
I’m starting psychotherapy... finally moving to individual sessions, but now that I'm switching my AD... with everything hitting me at once... my therapist is basically telling me to hang in there... honestly, after nine months of nothing, it's just great...
That’s why I went to see the specialist... because I am completely falling apart at the seams.
I was tapering off Lexapro... I was at a max of 20 mg... spent a few days at 10 mg then dropped to 5 mg... and only after that did I start Valdoxan.
As far as I know, it took three weeks total, but I'm really hoping what is written about Valdoxan is true—that you can see some progress in just one week...
I have nowhere to go after work today... I'm just sitting here in my office crying. I don't even have anyone to call... I have nowhere to turn... I can't go home because I'm in such a terrible state that I can't be alone at the house... I'm heading back to the ER. I'll just lie down there for a bit, talk to someone, and hopefully they'll give me something to help me calm down.